# SDR DALA2016032502324

- Difficulty date: March 25, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD ON LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 833 IN PASSENGER CABIN.  REPLACED FWD LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 833, SEGMENT ANGLE, IAW SRM 51-72-11 AND DWG D52279040, D52279010.
